# SDR EIAA2000029

- Difficulty date: July 23, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Shaft
- Part number: 65B8039033
- Condition: Broken
- Location: Nr Kruger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KHNL - RIGHT NR 4 LED TORQUE TUBE BROKE ON FLAP RETRACTION.  FOUND RT NR 4 KRUEGER FLAP TORQUE TUBE BROKEN AT PDU.  REPLACED NR 4 KRUEGER FLAP TORQUE TUBE PER MM 27-81-05.  OPERATED FLAPS ELECTRICALLY AND PNEUMATICALLY.  CHECKED NORMALLY.  REQUIRED INSPECTION ACCOMPLISHED.  (M)
